# SDR AALA202503314067

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 71,744 hours, 9,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 4R GREEN POWER ASSIST LIGHT IS NOT FLASHING. MAINTENANCE REPLACED POWER ASSIST (EPAS BATTERY PACK) IN DOOR 4RIAW AMM 52-11-20-000-805-002 AND AMM 52-11-20-400-805-002.
